Geometry of hyperbolic 3-manifolds with boundary

Research output: Contribution to journalArticle

3 Citations (Scopus)
Original languageEnglish
Pages (from-to)530-537
Number of pages8
JournalKodai Mathematical Journal
Volume17
Issue number3
DOIs
Publication statusPublished - 1994 Jan 1
Externally publishedYes

Fingerprint

Hyperbolic 3-manifold
Manifolds with Boundary

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Geometry of hyperbolic 3-manifolds with boundary. / Kojima, Sadayoshi.

In: Kodai Mathematical Journal, Vol. 17, No. 3, 01.01.1994, p. 530-537.

Research output: Contribution to journalArticle

@article{edf1258e9da44f078c5261a4d4e6cc6d,
title = "Geometry of hyperbolic 3-manifolds with boundary",
author = "Sadayoshi Kojima",
year = "1994",
month = "1",
day = "1",
doi = "10.2996/kmj/1138040048",
language = "English",
volume = "17",
pages = "530--537",
journal = "Kodai Mathematical Journal",
issn = "0386-5991",
publisher = "Tokyo Institute of Technology",
number = "3",

}

TY - JOUR

T1 - Geometry of hyperbolic 3-manifolds with boundary

AU - Kojima, Sadayoshi

PY - 1994/1/1

Y1 - 1994/1/1

UR - http://www.scopus.com/inward/record.url?scp=84972487830&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84972487830&partnerID=8YFLogxK

U2 - 10.2996/kmj/1138040048

DO - 10.2996/kmj/1138040048

M3 - Article

AN - SCOPUS:84972487830

VL - 17

SP - 530

EP - 537

JO - Kodai Mathematical Journal

JF - Kodai Mathematical Journal

SN - 0386-5991

IS - 3

ER -